How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Shah Your Own Question
Dr. Shah
Dr. Shah, Doctor
Category: Medical
Satisfied Customers: 3898
Experience:  Years of experience in patients' management.
12501846
Type Your Medical Question Here...
Dr. Shah is online now
A new question is answered every 9 seconds

Would temazepam agrovate an Hiatus hernia and cause large

This answer was rated:

would temazepam agrovate an Hiatus hernia and cause large pain
Hello,
Welcome to JustAnswer!
Thanks for your question. Please provide me the following information so that I can address your concern appropriately.
What kind of symptoms are you experiencing and how long have you been on temazepam?
Customer: replied 5 years ago.
This is only the second night have taken one 5mg tablet,to help me sleep and I did not want to take any more just in case.Very bad Hiatus pain,as I sometimes get.I have been prescribed Temazepam to help me sleep because I have given up mall my medication and feel great.I use to take Tramadol 2x200mg m/r,Pregabalin 3x75mg capsules,Venlafaxine 75mg m/r and baclofen 3x50m/g?.All of these were for cronic pain syndrome o/arthritus and several more.I reduced these slowly under my G.P'S suprevision and finished about 4 weeks ago.Since then I have been awake almost every night,sometimes no sleep for 5 days,feeling wide awake,so my G.P. started me on the Temazepam.
The way you are describing, it seems like you are taking about acid reflux or heartburn.
Is it a burning type of pain that you experience in your upper abdomen/central chest?
Do you feel pain when you press in your upper abdomen? Any nausea, vomiting, or fever?
Customer: replied 5 years ago.
I have an Hiatus Hernia and suffer with acid reflux,yes, this is the pain I am talking about,but would the Temazepam cause this?.
I am sorry to hear about your symptoms. The symptoms that you are experiencing is acid reflux/heartburn. Any medication that can irritate your upper stomach can cause this symptom. Temazepam is one of those medications that can cause irritation leading to those symptoms. However, taking temazepam twice may not worse the severity of hiatal hernia. Your symptom is due to irritation and it will improve as you discontinue the meds. You can talk to your doctor about it. Please let me know if you have any other question for me.
Dr. Shah and 7 other Medical Specialists are ready to help you